# SDR SWIA202156282

- Difficulty date: January 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INTERCOSTAL DD2 HAS EVIDENCE OF CORROSION AT FS 338.963   (C-CHECK) RO 2/13/2021   REMOVED CORROSION ON PAX DOOR INTERCOSTAL DD2, AND EVALUATED AS 100% MATERIAL LOSS. REPLACED INTERCOSTAL DD2 WITH NEW INTERCOSTAL REF. BOMBARDIER DWG 601R31702 REV -N, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND RESTORED FINISH. NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
